Access count of this item: 82

Files in This Item:
File Description SizeFormat 
0713-16.pdf1.22 MBAdobe PDFView/Open
Title: MULTIPLICITY OF FILTERED RINGS
Authors: TOMARI, MASATAKA
Author's alias: 泊, 昌孝
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 164
End page: 180
URI: http://hdl.handle.net/2433/101707
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.